Heres an idea: leave the hospital with the IV still in your arm. Get a needle or plunger of some sort. and stick it in and pull taking blood out from your body. You could get a huge plunger too. What happens when you lose too much blood? do you pass out? go dizzy? can't breathe? i mean you could even be high as fuck or drunk as fuck and do it as well....I wonder what meds would help to make it easier or steady your heartrate from beating faster?
"Without treatment measures, your body will completely lose its ability to pump blood and maintain oxygen delivery once you’ve lost about 50 percentTrusted Source
of your blood volume.
Your heart will stop pumping, other organs will shut down, and you’ll likely be in a coma. Death is likely if aggressive life-saving measures haven’t been taken.
Your body can compensate for a good deal of blood loss. However, at a certain point, it shuts down
unnecessary components in order to protect your heart.
You’ll likely feel very fatigued in the moments before entering into a coma. If close to death, these feelings may not even be noticed."